# SDR CA960619027

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 369A535041
- Condition: Bearing Loose
- Location: Housing
- Part time: 1,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STEADY BEARING HOUSING SPINNING IN OVERRUNNING CLUTCH HOUSING DUE TO BEARING VIBRATING. BEARING WAS SPINNING UNDER SNAP RING CAUSING ALUMINUM BEARING HOUSING TO WEAR AND CONTAMINATE BEARING WITH METAL SHAVINGS.
